\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Local criteria for blowup in two-dimensional chemotaxis models

  • Author Bio: E-mail address: Piotr.Biler@math.uni.wroc.pl; E-mail address: T.Cieslak@impan.pl; E-mail address: Grzegorz.Karch@math.uni.wroc.pl; E-mail address: Jacek.Zienkiewicz@math.uni.wroc.pl
  • * Corresponding author: Piotr Biler

    * Corresponding author: Piotr Biler 
Abstract Full Text(HTML) Related Papers Cited by
  • We consider two-dimensional versions of the Keller-Segel model for the chemotaxis with either classical (Brownian) or fractional (anomalous) diffusion. Criteria for blowup of solutions in terms of suitable Morrey spaces norms are derived. Moreover, the impact of the consumption term on the global-in-time existence of solutions is analyzed for the classical Keller-Segel system.

    Mathematics Subject Classification: Primary:35Q92;Secondary:35B44, 35K55.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] P. Biler, The Cauchy problem and self-similar solutions for a nonlinear parabolic equation, Studia Math., 114 (1995), 181-205. 
    [2] P. BilerI. Guerra and G. Karch, Large global-in-time solutions of the parabolic-parabolic Keller-Segel system on the plane, Comm. Pure Appl. Analysis, 14 (2015), 2117-2126.  doi: 10.3934/cpaa.2015.14.2117.
    [3] P. Biler and G. Karch, Blowup of solutions to generalized Keller-Segel model, J. Evol. Equ., 10 (2010), 247-262.  doi: 10.1007/s00028-009-0048-0.
    [4] P. BilerG. Karch and P. Laurençot, Blowup of solutions to adiffusive aggregation model, Nonlinearity, 22 (2009), 1559-1568.  doi: 10.1088/0951-7715/22/7/003.
    [5] P. BilerG. Karch and J. Zienkiewicz, Optimal criteria for blowup of radial and $N$-symmetric solutions of chemotaxis systems, Nonlinearity, 28 (2015), 4369-4387.  doi: 10.1088/0951-7715/28/12/4369.
    [6] P. Biler and W. A. Woyczyński, Global and exploding solutions of nonlocal quadratic evolution problems, SIAM J. Appl. Math., 59 (1999), 845-869.  doi: 10.1137/S0036139996313447.
    [7] P. Biler and J. Zienkiewicz, Existence of solutions for the Keller-Segel model of chemotaxis with measures as initial data, Bull. Polish Acad. Sci. Mathematics, 63 (2015), 41-51.  doi: 10.4064/ba63-1-6.
    [8] P. BilerJ. Dolbeault and B. Perthame, Two-dimensional Keller-Segel model: Optimal critical mass and qualitative properties of the solutions, Electron. J. Differential Equations, 44 (2006), 32 pp. 
    [9] Y. GigaT. Miyakawa and H. Osada, Two-dimensional Navier-Stokes flow with measures as initial vorticity, Arch. Rational Mech. Anal., 104 (1988), 223-250.  doi: 10.1007/BF00281355.
    [10] G. Karch and K. Suzuki, Blow-up versus global existence of solutions to aggregation equations, Appl. Math. (Warsaw), 38 (2011), 243-258.  doi: 10.4064/am38-3-1.
    [11] H. Kozono and Y. Sugiyama, Local existence and finite time blow-up of solutions in the 2-D Keller-Segel system, J. Evol. Equ., 8 (2008), 353-378.  doi: 10.1007/s00028-008-0375-6.
    [12] M. Kurokiba and T. Ogawa, Finite time blow-up of the solution for a nonlinear parabolic equation of drift-diffusion type, Differ. Integral Equ., 16 (2003), 427-452. 
    [13] P.-G. Lemarié-Rieusset, Small data in an optimal Banach space for the parabolic-parabolic and parabolic-elliptic Keller-Segel equations in the whole space, Adv. Diff. Eq., 18 (2013), 1189-1208. 
    [14] D. Li and J. L. Rodrigo, Finite-time singularities of an aggregation equation in $\mathbb{R}^n$ with fractional dissipation, Comm. Math. Phys., 287 (2009), 687-703.  doi: 10.1007/s00220-008-0669-0.
    [15] D. Li and J. L. Rodrigo, Refined blowup criteria and nonsymmetric blowup of an aggregation equation, Adv. Math., 220 (2009), 1717-1738.  doi: 10.1016/j.aim.2008.10.016.
    [16] D. LiJ. L. Rodrigo and X. Zhang, Exploding solutions for a nonlocal quadratic evolution problem, Rev. Mat. Iberoam., 26 (2010), 295-332.  doi: 10.4171/RMI/602.
    [17] T. Nagai, Behavior of solutions to a parabolic-elliptic system modelling chemotaxis, J. Korean Math. Soc., 37 (2000), 721-733. 
    [18] T. Nagai, Blowup of nonradial solutions to parabolic-elliptic systems modeling chemotaxis in two-dimensional domains, J. Ineq. Appl., 6 (2001), 37-55.  doi: 10.1155/S1025583401000042.
    [19] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N. J. , 1970.
    [20] Y. SugiyamaM. Yamamoto and K. Kato, Local and global solvability and blow up for the drift-diffusion equation with the fractional dissipation in the critical space, J. Diff. Eq., 258 (2015), 2983-3010.  doi: 10.1016/j.jde.2014.12.033.
  • 加载中
SHARE

Article Metrics

HTML views(1384) PDF downloads(224) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return